The relationship between colour and structure in Yanovskii reaction products
Doklady Akademii Nauk, Tome 144 (1962) no. 4, pp. 785-787
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_4_a21,
author = {S. S. Gitis and A. Ya. Kaminskii},
title = {The relationship between colour and structure in {Yanovskii} reaction products},
journal = {Doklady Akademii Nauk},
pages = {785--787},
year = {1962},
volume = {144},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_4_a21/}
}
S. S. Gitis; A. Ya. Kaminskii. The relationship between colour and structure in Yanovskii reaction products. Doklady Akademii Nauk, Tome 144 (1962) no. 4, pp. 785-787. http://geodesic.mathdoc.fr/item/DAN_1962_144_4_a21/